# SDR AU001016

- Difficulty date: October 9, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Condition: Fod
- Location: Tail Rotor Blade
- Part time: 1,964 cycles
- Component: Tail Rotor Blade, Bell
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR BLADE DAMAGED BY DZUS FASTENER WHICH SEPARATED FROM THE TAIL ROTOR GEARBOX COWLING.  FOD.  (X)
